Journal of the Mathematical Society of Japan

On the existence of harmonic functions in Lp

BUI HUY QuI and Yoshihiro MIZUTA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 33, Number 3 (1981), 505-507.

Dates
First available in Project Euclid: 15 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1239802172

Digital Object Identifier
doi:10.2969/jmsj/03330505

Mathematical Reviews number (MathSciNet)
MR0620287

Zentralblatt MATH identifier
0487.31001

Subjects
Primary: 31B05: Harmonic, subharmonic, superharmonic functions
Secondary: 30E99: None of the above, but in this section

Citation

HUY QuI, BUI; MIZUTA, Yoshihiro. On the existence of harmonic functions in $L^{p}$. J. Math. Soc. Japan 33 (1981), no. 3, 505--507. doi:10.2969/jmsj/03330505. https://projecteuclid.org/euclid.jmsj/1239802172


Export citation